On the structure of solutions sets of differential and integral equations in Banach spaces
Annales Polonici Mathematici, Tome 34 (1977) no. 2, pp. 165-177
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_34_2_165_177,
author = {Stanis{\l}aw Szufla},
title = {On the structure of solutions sets of differential and integral equations in {Banach} spaces},
journal = {Annales Polonici Mathematici},
pages = {165--177},
year = {1977},
volume = {34},
number = {2},
doi = {10.4064/ap-34-2-165-177},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-34-2-165-177/}
}
TY - JOUR AU - Stanisław Szufla TI - On the structure of solutions sets of differential and integral equations in Banach spaces JO - Annales Polonici Mathematici PY - 1977 SP - 165 EP - 177 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-34-2-165-177/ DO - 10.4064/ap-34-2-165-177 LA - en ID - 10_4064_ap_34_2_165_177 ER -
%0 Journal Article %A Stanisław Szufla %T On the structure of solutions sets of differential and integral equations in Banach spaces %J Annales Polonici Mathematici %D 1977 %P 165-177 %V 34 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-34-2-165-177/ %R 10.4064/ap-34-2-165-177 %G en %F 10_4064_ap_34_2_165_177
Stanisław Szufla. On the structure of solutions sets of differential and integral equations in Banach spaces. Annales Polonici Mathematici, Tome 34 (1977) no. 2, pp. 165-177. doi: 10.4064/ap-34-2-165-177
Cité par Sources :